Patchy red skin

Hi to you all, This time last year I was starting my radiotherapy after removal of type 2 invasive tumour found at routine mammography, I also am taking tamoxifen. Almost from the beginning my arms looked as though I had been in the sun, I was getting told off, I have not been in the sun at all since diagnosis but I understand why they thought I had as a line around both arms as if wearing a short sleeved t-shirt. Over the few weeks this redness has appeared on my chest. I now feel over the past few days my face (cheeks) are getting quite red. I showed my GP the arms as requested to do by the lymphoedema nurse as she told me off too, but he feels it is due to swelling. Has anyone else had this kind of reaction to the surgery? radiotherapy? I have been very careful about the sun since last year when I was told not to sit in the sun or expose my bits! to it. I look forward to hearing from you with some info
Many thanks
Eileenmary